# SDR SWAA2012051103923

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33925
- Aircraft time: 21,151 hours, 9,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN COVER DAMAGED.  REMOVED AND REPLACED COVER IAW MM.
